# SDR CALA2017081802730

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 32,302 hours, 11,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1200200
- Condition: Dented
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME AT BS 500F IS DENTED BELOW STRINGER 23R.  REPAIRED THE FRAME IAW ECRA 5310-07195.
